# SDR SWAA2022012767199

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 27,674 hours, 16,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE IS CORRODED AROUND FLOORBOARD FASTENER HOLES STA 497 TO 500B / REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE STA 497 TO 500B PER SRM 51-40-02
